KENT B. LAMOUREUX
LAMOUREUX KB. Pulmonary Radiation Reactions. Ann Intern Med. 1975;83:738. doi: 10.7326/0003-4819-83-5-738_2
Download citation file:
Published: Ann Intern Med. 1975;83(5):738.
To the editor: I have recently described the appearance of increased clinically symptomatic pulmonary radiation reactions with adjuvant chemotherapy (1), specifically a combination of nitrogen mustard, procarbazine, and vincristine. My comments in that paper suggested that "increased reactions be looked for in all organ systems that are irradiated during combination studies." Further evidence in support of this statement is given by the recent report of synergistic cardiotoxicity with adriamycin and radiation in your journal by Merrill and associates (Ann Intern Med 82:122-123, 1975), and another article by Cassady and associates (2) on treatment of Wilms tumor with combined modality therapy.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only